Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2015 December;17(4) > Esperienze Dermatologiche 2015 December;17(4):135-6

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

ESPERIENZE DERMATOLOGICHE

A Journal on Dermatology


Journal of Istituto Dermatologico San Gallicano
Official Journal of the Associazione Dermatologi Ospedalieri Italiani - A.D.O.I.
Indexed/Abstracted in: EMBASE, Scopus

 

CASE REPORTS  


Esperienze Dermatologiche 2015 December;17(4):135-6

Copyright © 2016 EDIZIONI MINERVA MEDICA

language: English

Development of cutaneous lymphoid hyperplasia after topical immunotherapy with squaric acid dibutyl ester

Di Meo N. 1, Stinco G. 2, Gatti A. 1, Noal C. 1, Fadel M. 1, Trevisan G. 1

1 Division of Dermatology and Venerology, Maggiore Hospital, University of Trieste, Trieste, Italy; 2 Department of Experimental and Clinical Medicine, Institute of Dermatology, University of Udine, Udine, Italy


PDF  


We describe a rare case where the development of cutaneous lymphoid hyperplasia was correlated with the topic administration of squaric acid dibutyl ester for immunotherapy in alopecia totalis. Because of the way this disease affects self-esteem and social interaction, an increasing number of patients seek medical attention. Hence, it is important to raise awareness regarding the possible side effects of alopecia treatments.

top of page

Publication History

Cite this article as

Corresponding author e-mail